# SDR SIMA20170817001

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 17,793 hours, 12,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  CLEANED AND LUBRICATED THE LATCH PINS AND CAMS IAW AMM 12-20-52. DOOR STILL HARD TO OPEN. NO OTHER DESCREPANCIES NOTED. FOUND PASSENGER DOOR SUPPORT WHEEL CABLE BROKEN AND HANDLE LEVER SHAFT BENT.  REMOVED AND REPLACED DOOR SUPPORT WHEEL CABLE IAW AMM 52-11-13.  OPS CHECKED GOOD IAW AMM 52-11-13.
